# SDR DALA2021020300637

- Difficulty date: February 3, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 13,208 hours, 1,223 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Condition: Inoperative
- Location: Crew Rest Masks
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3508 OXYGEN MASKS DROPS OPEN (NO FLOW). IN DRESSING OF PILOT CREW REST AREA. CORRECTIVE ACTION: CONFIRMED OXIGEN NOT DISCHARGED. LATCH MASKS OK. STOW AND SECURED PANEL PER A350 AMM 35-21. (7694208)
